Exponential type duality for $\eta$-approximated variational problems

  • Shalini Jha IIT(ISM)
  • Prasun Das
  • Tadeusz Antczak

Abstract

In this article, we develop a new method to solve the variational problems with exponential
$(p,r)$-invex functionals. For both the considered variational problem and its original
Mond-Weir dual variational, the associated $\eta$-approximated variational problem and
its associated $\eta$-approximated Mond-Weir dual variational problem are constructed,
respectively. Then, several duality results for the considered variational problem and
its Mond-Weir dual variational problem are proved by the help of duality results established
between $\eta$-approximated variational problems mentioned above.
Published
Oct 3, 2019
How to Cite
JHA, Shalini; DAS, Prasun; ANTCZAK, Tadeusz. Exponential type duality for $\eta$-approximated variational problems. Yugoslav Journal of Operations Research, [S.l.], v. 30, n. 1, p. 19-43, oct. 2019. ISSN 2334-6043. Available at: <http://yujor.fon.bg.ac.rs/index.php/yujor/article/view/749>. Date accessed: 26 may 2020.
Section
Articles